National Rheumatoid Arthritis Society

What now?

My nurse rang me today, my ALT level was 88 it should be 40, she said it was prob because of MTX and to not take it for 2 weeks, then got to have another blood test! I am only on MTX as had severe reaction to pred and Sulfa, what if they don't restart MTX?

Reply

Already a member? Log in

3 replies

    Gina_K
    Gina_K

    Hi,

    That happened to me a few months ago for no apparent reason, my Consultant reduced my mtx to 15 mgs from 20 mgs, and within 3 months it was back to normal, I am now on 17.5, I suppose this is why we have monthly blood tests. Try not to worry I think this happens to a lot of people. Hopefully is just a blip.

    Gina.

    TildaT
    TildaT

    It's happened to me twice Casapp - not just the alt but each category of liver function has been slightly raised twice and it's gone back down again with the lowered dose after 3 weeks or so. But if it's very raised like that your nurse probably wants to make sure that it's settled back down before re-introducing it. There's always Leflunomide and Hydroxichloraquine to try stll so don't worry too much. TTx

    casapp
    casapp

    Bp went up as well 170/104 started on bp meds, I always had low bp!!

Reply

Already a member? Log in

Back to Top